# SDR ASOA2015091813777

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 17,384 hours, 12,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE EMERGENCY LIGHT WILL NOT TEST/INOPERATIVE.  R & R FUSE FOR EMERGENCY LIGHT IAW ESPM 20-29-00.  PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-05 FOR EMERGENCY BATTERY PACK 1, OPS.  CHECK GOOD.  ACFT OK FOR SERVICE.
